# SDR CA980317006

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Select
- Part number: 574205
- Condition: Leaking
- Location: Nr 2 Hyd
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, LOST NR 2 HYDRAULIC FLUID.  LANDING GEAR SELECTOR VALVE FOUND LEAKING.  PART TC:  15,133.
